Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Had sexual intercourse, took pill, gas, no period. Am i pregnant? What shall i do to abort it?

dear doctor, I had sexual intercourse with my boy friend on 2nd of march, and soon after that I took unwanted 72, now my period which should happen between 6th and 8th not yet happen. I have gas filled in my stomach . am I pregnant? If at all I am pregnant in order to abort it what shall I do? please help my by your answer
Asked On : Sun, 10 Mar 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Procedures
OBGYN 's  Response
Hello,
Use of the emergency pill disturbs the natural hormone status of the body and this results in breakthrough bleeding or absence of the normal cycle. The gastric disturbances are also a side effect. If you do not get a period even after two weeks after it is due, see your doctor for a complete assessment. Use emergency pills very rarely, only a couple of times in a year. Use a regular method of contraception instead. If, by chance, you get pregnant, you can go for medical abortion after consulting your gynecologist. Take care.
Answered: Tue, 12 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor